75mcg Levothyroxine and ache as if I have been thrown out of a car!!!

I am struggling with so many aches & pains and I dont know why.... I have just been taken off 3 Iron tablets a day as my levels were 18 the range is 30 -300. After 3 months of taking them my levels are now 63 the Dr thinks my levels are now normal and said I dont need to take them unless in say another 3 months they have gone down again. That is the only change, so I really dont know why I have'nt got any energy and ache all over, it could be a virus but gut instinct tells me something else is going on that I am not aware off........any suggestions/help would be appreciated......thanks

Last edited by

11 Replies

  • You poor thing ! I took levothyroxine for 6 months and felt just the same I ached all over , even got diagnosed with fibromyalgia . I changed to armour and feel fantastic , this is only my experience I hope you find a solution x

  • Ldepluzer, thank you for that, how did you get Armour prescribed or do you have to buy it privately?

  • Hi there , yes I buy it privately . I also had my vitamin d checked and take supplements for that plus b12

  • Hi ledpluzer, I sat and cried reading your response, yes I know I probably need more than Levothyroxine, but I also know the struggle I have with my GP thats what really upset me, knowing I need something else to function but having a battle with the Dr, I have in the past, when they increased my dose from 50 to 75 it was only because he had a surgery meeting and mentioned it to another Dr and said it might be a good idea to increase my levels, I could understand if he was elderly but he is only in his 40s. How would I know if I needed Armour?? sorry to be a pest but dont know which way to turn..... Thanks

  • I really know how you feel , I'm 40 and for six months I thought my life was over , I could not even walk the dog . I live in Spain ( near Andorra lol ) and the doctors did not want to listen but the truth was before the Levo I was tired but totally pain free . With the help of this site I lay in bed day after day educating myself . The armour sat in my draw for a month and after a very bad weekend i made the change , I think i felf the benefit within a few days and now I feel better than ever . You will get there and a doctor that listens helps especially when you feel so down and vulnerable . They have a list on here of good doctors and if all else fails a holiday in Andorra may do you good xxxx

  • Thank you, I will persevere with my GP and let you know how things go, thank you again...

  • Low Vit D will cause fatigue, aches and pains, have you had it checked ?

  • hypohen, thank you for that, how or why would you get Vitamin D levels checked, or can I just take it without it being prescribed??

  • A lot of people are low in Vit D, you can ask your GP to test you or if they won't then you can get a finger prick test from betteryou.uk.com. If your Vit D is very low then you should have a calcium blood test before supplementing. It's not a good idea to take Vit D without tests first as you have no idea of your levels and taking too much Vit D is not a good idea !

  • On levothyroxine alone, over a few weeks since I began taking it I eventually got worse, more muscle pain, more joint pain and whole body stiffness. Could barely move. (not to mention the palpitations).

    I think it may be due to fillers/binders which don't suit some but I doubt it is the hormones that cause the problems.

    Needless to say I don't take levo anymore. I went onto T3 alone then NDT.

  • I'd like to move from T3 to NDT, but drawing blanks so far with the 5 Endos I've seen in the last year - any tips?

You may also like...